MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 3.5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 3.5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 02-012-51-3509
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 09/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: 8010018076 a10012 - gps implant kit v2; 4416749 02-010-04-0235 - logic cr femoral por, left, sz 3.5; 5062152 201-78-15 - holding pin mini sharp point 4 pk; 5432691 201-78-81 - 3 trocar, mod.Hex 2pk; 5455021 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f / 3.5t; 5503469 521-78-23 - threaded pin size 2.3 collared; 5592413 200-02-35 - three peg patella 35mm; s004797 521-78-32 - threaded pin size 3.0 collarless; s007598 521-78-23 - threaded pin size 2.3 collared.Recall: z-0021-2022.
 
Event or Problem Description
As reported, the patient had an initial left tka on (b)(6) 2019.The patient was revised on (b)(6) 2022 due to poly wear.No breakage of device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
H3: the revision reported was performed due to prosthesis wear, as stated in the experience report.However, photographs of the device do not show obvious signs of prosthesis wear or delamination.An additional contributing factor to the revision may have been inclusion of the implanted polyethylene component in the packaging recall.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 3.5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15569382
Report Number1038671-2022-01270
Device Sequence Number6585487
Product Code JWH
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/27/2025
Device Model Number02-012-51-3509
Device Catalogue Number02-012-51-3509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2022
Supplement Date Received by Manufacturer01/11/2023
07/13/2026
09/17/2026
Initial Report FDA Received Date10/10/2022
Supplement Report FDA Received Date01/30/2023
07/13/2026
09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale